Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 635649, 1 page
http://dx.doi.org/10.1155/2014/635649
Editorial

Geometry of Banach Spaces, Operator Theory, and Their Applications

1Department of Mathematics, Tianjin University, Tianjin 300072, China
2Department of Mathematics, Community College of Philadelphia, Philadelphia, PA 19130-3991, USA
3College of Mathematics and Statistics, Wuhan University, Wuhan 430072, China
4Department of Mathematics, Khon Kaen University, Khon Kaen 40002, Thailand

Received 2 January 2014; Accepted 2 January 2014; Published 18 February 2014

Copyright © 2014 Genqi Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.